American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 48 found      Go to page: 1 2

[1] I. Stasyuk and E. D. Tymchatyn. On continuous linear operators extending metrics. Proc. Amer. Math. Soc. 141 (2013) 2913-2921.
Abstract, references, and article information   
View Article: PDF

[2] Andrzej Nagórko. Characterization and topological rigidity of N\"{o}beling manifolds. Memoirs of the AMS 223 (2013)
Book volume table of contents   

[3] Lex G. Oversteegen and Kirsten I. S. Valkenburg. Characterizing isotopic continua in the sphere. Proc. Amer. Math. Soc. 139 (2011) 1495-1510. MR 2748444.
Abstract, references, and article information   
View Article: PDF

[4] A. Koyama, I. Stasyuk, E. D. Tymchatyn and A. Zagorodnyuk. Continuous linear extension of functions. Proc. Amer. Math. Soc. 138 (2010) 4149-4155. MR 2679637.
Abstract, references, and article information   
View Article: PDF

[5] M. Cencelj, J. Dydak, A. Mitra and A. Vavpetic. Bockstein theorem for nilpotent groups. Proc. Amer. Math. Soc. 138 (2010) 1501-1510. MR 2578545.
Abstract, references, and article information   
View Article: PDF

[6] Andrzej Nagórko. Carrier and nerve theorems in the extension theory. Proc. Amer. Math. Soc. 135 (2007) 551-558. MR 2255302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Phillip Zenor. Continuously extending partial functions. Proc. Amer. Math. Soc. 135 (2007) 305-312. MR 2280198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Angela Kunoth and Jan Sahner. Wavelets on manifolds: An optimized construction. Math. Comp. 75 (2006) 1319-1349. MR 2219031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] L. Brian Lawrence. A rigid subspace of the real line whose square is a homogeneous subspace of the plane. Trans. Amer. Math. Soc. 357 (2005) 2535-2556. MR 2139517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] E. D. Tymchatyn and M. Zarichnyi. On simultaneous linear extensions of partial (pseudo)metrics. Proc. Amer. Math. Soc. 132 (2004) 2799-2807. MR 2054807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Sergei M. Ageev and Dusan Repovs. On a theorem of Jaworowski on locally equivariant contractible spaces. Proc. Amer. Math. Soc. 130 (2002) 1539-1550. MR 1879981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. Bell. Universal uniform Eberlein compact spaces. Proc. Amer. Math. Soc. 128 (2000) 2191-2197. MR 1676311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hans-Peter A. Künzi and Leonid B. Shapiro. On simultaneous extension of continuous partial functions. Proc. Amer. Math. Soc. 125 (1997) 1853-1859. MR 1415348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] James E. Joseph and Myung H. Kwack. Extension and convergence theorems for families of normal maps in several complex variables. Proc. Amer. Math. Soc. 125 (1997) 1675-1684. MR 1423310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] V. I. Bogachev, J. F. Mena-Jurado and J. C. Navarro Pascual. Extreme points in spaces of continuous functions . Proc. Amer. Math. Soc. 123 (1995) 1061-1067. MR 1204371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Stephen Watson. Fixed points arising only in the growth of first countable spaces . Proc. Amer. Math. Soc. 122 (1994) 613-617. MR 1284460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Nguyen To Nhu and Katsuro Sakai. The compact neighborhood extension property and local equi-connectedness . Proc. Amer. Math. Soc. 121 (1994) 259-265. MR 1232141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] John Kulesza, Ronnie Levy and Peter Nyikos. Extending discrete-valued functions . Trans. Amer. Math. Soc. 324 (1991) 293-302. MR 987164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Koichi Hiraide. Nonexistence of positively expansive maps on compact connected manifolds with boundary . Proc. Amer. Math. Soc. 110 (1990) 565-568. MR 1019272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Robert L. Blair. Correction to: ``Extensions of continuous functions from dense subspaces'' [Proc.\ Amer.\ Math.\ Soc. {\bf 54} (1976), 355--359; MR0390999 (52 \#11821)] . Proc. Amer. Math. Soc. 106 (1989) 857-858. MR 969516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Tadeusz Dobrowolski. Extending homeomorphisms and applications to metric linear spaces without completeness . Trans. Amer. Math. Soc. 313 (1989) 753-784. MR 930078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] E. E. Grace and Eldon J. Vought. Refinable maps and $\theta\sb n$-continua . Proc. Amer. Math. Soc. 106 (1989) 231-239. MR 964455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Biagio Ricceri. Smooth extensions of Lipschitzian real functions . Proc. Amer. Math. Soc. 104 (1988) 641-642. MR 931749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] W. W. Comfort. Small spaces which ``generate'' large spaces . Proc. Amer. Math. Soc. 104 (1988) 973-980. MR 964881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jos van der Bijl and Jan van Mill. Linear spaces, absolute retracts, and the compact extension property . Proc. Amer. Math. Soc. 104 (1988) 942-952. MR 964878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. Myjak and W. Zygadlewicz. Extension of random contractions . Proc. Amer. Math. Soc. 103 (1988) 951-955. MR 947689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Vo Thanh Liem. Some homotopy properties of the homeomorphism groups of ${\bf R}\sp \infty$ $(Q\sp \infty)$-manifolds . Proc. Amer. Math. Soc. 100 (1987) 169-174. MR 883423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Michael Starbird. Maps in ${\bf R}\sp n$ with finite-to-one extensions . Proc. Amer. Math. Soc. 98 (1986) 317-323. MR 854040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jan van Mill. Another counterexample in ANR theory . Proc. Amer. Math. Soc. 97 (1986) 136-138. MR 831402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Salvador Hernández. Extension of continuous functions into uniform spaces . Proc. Amer. Math. Soc. 97 (1986) 355-360. MR 835898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 48 found      Go to page: 1 2